# SDR AU960739

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 7715979002
- Condition: Sticking
- Location: Prop Cntrl Sys
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTROL UNIT CHECK VALVE STICKING
